# SDR SWIA200819224

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 12,238 hours, 10,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDLE WAS BROKEN OFF, FLIGHT NR 6607.  REPLACED OUTER PAX DOOR HANDLE IAW CRJ 200 52-11-03.
